JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A NOTE ON GENOCCHI-ZETA FUNCTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 31, Issue 3,  2009, pp.399-405
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2009.31.3.399
 Title & Authors
A NOTE ON GENOCCHI-ZETA FUNCTIONS
Park, Kyoung-Ho;
  PDF(new window)
 Abstract
In this paper, we study the Genoochi-zeta functions which are entire functions in whole complex s-plane these zeta functions have the values of the Genocchi numbers and the Genoochi polynomials at negative integers respectively. That is and .
 Keywords
Genocchi numbers;Genocchi polynomials;Genocchi-Zeta function;
 Language
English
 Cited by
 References
1.
H. M. Srivastava, T. Kim and Y. Simsek, q-Bernoulli numbers and polynomials associated with multiple q-zeta functions and basic L-series, Russ. J. Math. Phys. 12 (2005), no. 2, 241-268.

2.
H. Ozden, Y. Simsek, I. N. Cangul and S.-H. Rim, A note on p-adic q-Euler measure, Adv. Stud. Contemp. Math. 14 (2007), 233-239.

3.
K. Shiratani, S. Yamamoto, On a p-adic interpolating function for the Euler numbers and its derivatives, Mem. Fac. Sci. Kyushu Univ. Ser. A 39 (1985), 113-125. crossref(new window)

4.
L.-C. Jang, T. Kim, D-H. Lee, and AD-W. Park An application of polylogarithms in analogs of Genocchi numbers, NNTDM: Notes Number Theory and Discrete Math. 7 (2001), no. 3, 65-70.

5.
L.-C. Jang and T. Kim, q-Genocchi Numbers and Polynomials Associated with. Fermionic p-Adic Invariant Integrals on Zp, Abstract and Applied Analysis, vol. 2008, Article ID 232187, 8 pages, 2008. doi:10.1155/2008/232187. crossref(new window)

6.
M. Cenkci, V.Kurt, p-udic interpolation function and Kummer type congruence for q-twisted Euler numbers, Adv. Stud. Contemp. Math. 9 (2004), 203-216.

7.
M. Schork, Ward's "calculus of sequence", q-calculus and the limit q ${\rightarrow}$ -1, Adv. St ud. Contemp. Math. 13 (2006), 131-141.

8.
M. Schork, Combinatorial aspects of normal ordering and its connection to q-calculus, Adv. Stud. Contemp. Math. 15 (2007), 49-57.

9.
S.-H. Rim and T. Kim, A note on p-adic Euler measure on ${\mathbb{Z}}_p$, Russ. J. Math. Phys. 13 (2006), no. 3, 358-361. crossref(new window)

10.
T. Kim, L.-C. Jang and H. K. Pak, A note on q-Euler and Genocchi numbers, Proc. Japan Acad. 77, Ser. A (2001), 139-141. crossref(new window)

11.
T. Kim, q-Volkenbom integration, Russ. J. Math. Phys. 9 (2002), no. 3, 288-299.

12.
T. Kim, Non-Archimedean q-integrals associated with multiple Changhee q-Bernoulli polynomials, Russ. J. Math. Phys. 10 (2003), no. 1, 91-98.

13.
T. Kim, On Euler-Barnes multiple zeta functions, Russ. J. Math. Phys. 10 (2003), no. 3, 261-267.

14.
T. Kim, Analytic continuation of multiple q-zeta functions and their values at negative integers, Russ. J. Math. Phys. 11 (2004), no. 1, 71-76.

15.
T. Kim et al, Introduction to Non-Archimedian Analysis, Kyo Woo Sa (Korea), 2004. (http://www.kyowoo.co.kr).

16.
T. Kim, A note on q-Volkenborn integration, Proc. Jangjeon Math. Soc. 8 (2005), 13-17.

17.
T. Kim, Power series and asymptotic series associated with the q-analog of the two-variable p-adic L-function, Russ. J. Math. Phys. 12 (2005), no. 2, 186-196.

18.
T. Kim, Multiple p-adic L-function, Russ. J. Math. Phys. 13 (2006), no. 2, 151-157. crossref(new window)

19.
T. Kim, q-generalized Euler numbers and polynomials, Russ. J. Math. Phys. 13 (2006). no. 3, 293-298. crossref(new window)

20.
T. Kim, Euler numbers and polynomials associated with zeta functions, Abstract and Applied Analysis, 2008 (2008), Article ID 581582, 11 pages.

21.
T. Kim, The modified q-Euler numbers and polynomials, Adv. Stud. Contemp. Math. 16 (2008), 161-170.

22.
T. Kim, A note on p-adic q-integml on ${\mathbb{Z}}_p$ Associated with q-Euler numbers, Adv. Stud. Contemp. Math. 15 (2007), 133-138.

23.
T. Kim, J. Y. Choi and J. Y. Sug, Ext ended q-Euier numbers and polynomials associat ed with fermionic p-adic q-integral on ${\mathbb{Z}}_p$, Russ. J . Math. Phys. 14 (2007), no. 2, 160-163. crossref(new window)

24.
T. Kim. On the analogs of Euler numbers and polynomials associated with p-adic q-integral on ${\mathbb{Z}}_p$ at q = -1, Journal of Mathematical Analysis and Applications. vol. 331 (2007), no. 2, 779-792. crossref(new window)

25.
T. Kim, On the q-extension of Euler and Genocchi numbers. J. Math. Anal. Appl. 326 (2007), no. 2. 1458-1465. crossref(new window)

26.
T. Kim, q-extension of the Euler formula and trigonometric functions, Russ. J. Math. Phys. 14 (2007). no. 3, 275-278. crossref(new window)

27.
T. Kim, A note on the q-Genocchi numbers an d polynomials, J. Inequal. Appl. 2007, Art. ID 71452, 8 pp. doi: 10.1155/2007/71452. crossref(new window)

28.
T. Kim, q-Bernoulli numbers and polynomials associated with Gaussian. binomial coefficients, Russ. J. Math. Phys. 15 (2008), no. 1, 51-57. crossref(new window)

29.
T. Kim and Y. Simsek, Analytic continuation of the multiple Daehee q-l-functions associated with Daehee number, Russ. J. Math. Phys. 15 (2008). no. 1, 58-65. crossref(new window)

30.
Y. Simsek, On p-adic twist ed q-L-functions related to generalized twisted Bernoulli numbers, Russ. J. Math. Phys. 13 (2006), no.3, 340-348. crossref(new window)

31.
Y. Simsek, I. Naci Cangul, V. Kurt, and D. Kim q-Genocchi Numbers and Polynomials Associated with q-Genocchi- Type l-Functions, Advances in Difference Equations, vol. 2008, Article ID 815750, 12 pages, 2008. doi:10.1155/2008/815750. crossref(new window)